# SDR CALA2023091802815

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 78,315 hours, 33,740 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: 31077211
- Part serial: 19235
- Condition: Leaking
- Location: Lt Spoiler
- Part time: 1,221 hours, 616 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LEFT HAND NUMBER THREE FLAP TRACK FARING. OPERATED FLAPS  TO FULL DOWN POSITION AND PRESSURIZED GREEN HYDRAULICS AND FOUND LEFT WING SPOILER #1  SERVO CONTROL SPOILER ACTUATOR LEAKING ADDED PICTURES. PERFORMED RII PER GMM 09-25-05.  VERIFIED THE CORRECT PART INSTALLED AND PERFORMED VISUAL INSPECTION ALL ATTACH POINTS AND VERIFIED RIG PIN AND BLOCKING DEVICE REMOVED . REMOVED AND REPLACED NO.1 SPOILER SERVO CONTROL.LEAK CHECK OK.REF.AMM 27-64-51-400-001-A.REQUIRES OPS CHK REF.AMM 27-64-00-710-001-A. PARTS USED:  31-2763-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1973119  SN OFF 9235 IPC REFERENCE # 27-64-05 CONTROL, SERVOC  OFF 31-2763-9-0003 7235 ON 31-2763-9-0003 3214 PERFORMED OPS TEST OF SPOILER HYD ACTUATION PER AMM 27-64-00-710-001-A. ALL SPOILERS OPS TEST NORMAL. NO FAULT. NO LEAKS. LOG PAGE CLOSED.
